Mathematical Theory of Teletraffic

Issue Title File
Vol 26, No 4 (2018) Towards the Analysis of the Queuing System Operating in the Random Environment with Resource Allocation PDF
(Eng)
Zaryadov I.S., Tsurlukov V.V., Carvalho C.V., Zaytseva A.A., Milovanova T.A.
No 3-4 (2007) Batch Service Queue Model Design and Analysis PDF
(Rus)
Samouylov K.E., Pershakov N.V., Gudkova I.A.
No 3-4 (2007) Modelling SIP Connections with Open Multiclass Queueing Networks PDF
(Rus)
Samouylov K.E., Luzgachev M.V., Plaksina O.N.
No 3-4 (2007) Approximate Performance Analysis of Queues in Series PDF
(Rus)
Naumov V.A., Abaev P.O.
1 - 4 of 4 Items